# SDR CA040315002

- Difficulty date: March 13, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Boeing 727243
- Engine: Pwa JT8D9A
- System (JASC): 8011 · Engine Starter
- Part: Start Valve
- Part number: 97907021
- Part serial: 99193
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DEPARTURE CREW WAS UNABLE TO START NR 1 ENGINE. MAINTENANCE CALLED TO PERFORM A MANUAL START.   FOUND THE BOTTOM OF THE START VALVE CRACKED AT THE ADJUSTMENT SCREW.  VALVE REPLACED AND A/C DEPARTED.
